Couldn't find what you looking for?

TRY OUR SEARCH!

I took plan B about 2 weeks ago. Almost overnight I got abnormal facial hair growth. Has anyone experienced anything like this?
Thanks!

Loading...

I noticed the same thing too, about 5 days after taking the generic Plan B (Second Chance). I really hope it goes away, I don't want to start waxing unless I really need to.
Reply

Loading...

me too! i took it about 3 weeks ago.. and didnt notice it until now.. and i have a bit of a mustache! is this gonna go away??!!!
Reply

Loading...

yes me too. its gross and I want it gone. My facial hair has not gone away. I am going to the doctors tomorrow. There are two drugs you can buy, spironolactone (Aldactone®) with a perscription and also Vaniqua. Apperently birth control regulates it as well, but I feel like that also helped increase the hair on my face, we might be getting too much of it.
Reply

Loading...

Same problem. Aggravating chin hair. Noticed about a month after. Has to be from the hormonal changes. This post was a while ago. Any updates from you guys?

Reply

Loading...

Took it for the first time about 2 years ago. And maybe twice after that. And noticed a lot more facial hair growth than normal. No matter what I do, I can't get rid of it naturally. 

Reply

Loading...

I also noticed new facial hair after taking plan B a few weeks ago. A slight mustache, my eyebrows gained more territory, and even my nose hair have gotten longer than normal. Not freaking out, but definitely surprised. Will this go away over time? As in the new hormones from the drug will fade out of my system, maybe?
Reply

Loading...